# SDR ASOA2012121302646

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 ANGLE IS CRACKED JUST OTBD OF LBL 27.   LOCATED & DRILLED NEW SERVICEABLE ANGLE IAW SRM 51-40-11 AND INSTALLED AT FS 484 JUST OTBD OF LBL 27 IAW IAW SRM 51-42-06 & SRM 51-42-21.
